# SDR VNAA2025052911101

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 32,863 hours, 25,529 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED A SMELL IN FD AFTER INITIATING O2 MASK TEST. FD FILLED WITH SMOKE AND ELECTIRCAL BURING SMELL. RAN EVACUATION QRC. NO MEDICAL ATTENTION WAS REQUIRED. / REMOVED AND REPLACED L PACK WATER EXTRACTER IAW CRJ700 AMM-21-51-18-000/400-801-A01. OPS AND LEAK CHECK GOOD.
